|| D. Amadori, L. Gosse, G. Guerra, Global BV entropy solutions and uniqueness for hyperbolic|
systems of balance laws, Arch. Rational Mech. Anal. 162 (2002) pp. 327-366.
 Y. Chang, J.M. Hong, C.-H. Hsu, Globally Lipschitz continuous solutions to a class of quasi-
linear wave equations, J. Di. Equ. 236 (2007), pp. 504-531.
 C.M. Dafermos, Hyperbolic conservation laws in continuum physics, Series of Comprehensive
Studies in Mathematics, Vol. 325, Springer.
 C.M. Dafermos, L. Hsiao, Hyperbolic systems of balance laws with inhomogeneity and dis-
sipation, Indiana U. Math. J. 31 (1982), pp. 471-491.
 G. Dal Maso, P. LeFloch, F. Murat, Denition and Weak Stability of Nonconservative Prod-
ucts, J. Math. Pures Appl. 74 (1995), pp. 483-548.
 J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure
Appl. Math. 18 (1956), pp. 697-715.
 J. Groah, J. Smoller, B. Temple, Shock Wave Interactions in General Relativity, Monographs
in Mathematics, Springer, Berlin, New York, 2007.
 J.M. Hong, An extension of Glimm’s method to inhomogeneous strictly hyperbolic systems
of conservation laws by weaker than weak" solutions of the Riemann problem, J. Di. Equ.
222 (2006), pp. 515-549.
 J.M. Hong, C.H. Hsu, Y.-C. Su, Global solutions for initial-boundary value problem of quasi-
linear wave equations, J. Di. Equ. 245 (2008), pp. 223-248.
 J.M. Hong, P.G. LeFloch, A version of Glimm method based on generalized Riemann prob-
lems, J. Portugal Math., Vol. 64, (2007) pp. 199-236.
 J.M. Hong, B. Temple, A bound on the total variation of the conserved quantities for solutions
of a general resonant nonlinear balance law, SIAM J. Appl. Math., Vol. 64, No. 3 (2004) pp.
 E. Isaacson, B. Temple, Nonlinear resonant in inhomogenous systems of conservation laws,
Cotemp. Math., 108, 1990.
 Wen-Long Jin, A kinematic wave theory of lane-changing trac
ow, to appear in Trans-
portation research, Part B.
 B. Keytz, H. Kranzer, A system of non-strictly hyperbolic conservation laws arising in
elasticity theory, Arch. Ration. Mech. Anal., 72 (1980), pp. 219-241.
 S.N. Kruzkov, First order quasilinear equations with several space variables, Mat. USSR Sb.,
10 (1970), pp. 217-243.
 P.D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure Appl. Math., 10 (1957),
 P.D. Lax, Hyperbolic system of conservation laws and mathematical theory of shock waves.,
Conf. Board Math. Sci., 11, SIAM, 1973.
 P.G. LeFloch, Entropy Weak Solutions to Nonlinear Hyperbolic Systems Under Nonconser-
vative Form, Comm. Part. Di. Eq., 13 (1988), pp 669-727.
 P.G. LeFloch, T.P. Liu, Existence theory for nonlinear hyperbolic systems in nonconservative
form, Forum Math. 5 (1993), pp. 261-280.
 T.P. Liu, Quasilinear hyperbolic systems, Comm. Math. Phys., 68 (1979), pp. 141-172.
 M. Luskin and B. Temple, The existence of a global weak solution to the non-linear water-
hammer problem, Comm. Pure Appl. Math. 35 (1982), pp. 697-735.
 T. Nishida, J. Smoller, Mixed problems for nonlinear conservation laws, J. Di. Equ. 23
(1977), pp. 244-269.
 O.A. Oleinik, Discontinuous solutions of non-linear dierent equations, Uspekhi Math.
Nauk(N.S.), 12 (1957), pp. 3-73. (Trans. Amer. Math. Soc., Ser. 2, 26, pp. 172-195.)
 J. Smoller, Shock Waves and Reaction-Diusion Equations, 2nd ed., Springer-Verlag, Berlin,
New York, 1994.
 Ying-Chin Su, Global entropy solutions to a class of quasi-linear wave equations with large
time-oscillating sources , J. Di. Equ. Issue 9 Volume 250, (2011), pp. 3668-3700.
 B. Temple, Global solution of the Cauchy problem for a class of 2 2 nonstrictly hyperbolic
conservation laws, Adv. Appl. Math., 3 (1982), pp. 335-375.
 B. Whitham, Linear and nonlinear waves, New York : John Wiley, 1974.